MathSciNet Relay Station
MathSciNet bibliographic data
MR2292255 (2008a:11109) 11N25 (11B50)
Chen, Yong-Gao; Liu, Wei On the prime power factorization of $n!$. II. J. Number Theory 122 (2007), no. 2, 290–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement